# SDR AALA970261

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lampholder
- Part number: BV04055N0156
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1490 - EN ROUTE SLC/ORD, DURING CRUISE, ELECTRICAL ODOR NOTED IN AFT SECTION OF FIRST CLASS CABIN.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  PLACARDED FLUORESCENT LIGHT SOCKET FOUND SHORTED AT PAX SEAT 6EF.  SUBSEQUENTLY REPLACED FLUORESCENT LAMPHOLDER/LIGHT SOCKET AT PAX SEAT 6EF.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH OPERATION WITH NO ELECTRICAL ODOR NOTED.  (M)
